Soit T une transformation mesurable d’un espace probabilisé
Let T be a measurable transformation of a probability space
Mots-clés : brownian motion, Lévy transform, density of orbits, recurrence, ergodicity
@article{AIHPB_2012__48_2_477_0, author = {Brossard, Jean and Leuridan, Christophe}, title = {Densit\'e des orbites des trajectoires browniennes sous l'action de la transformation de {L\'evy}}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, pages = {477--517}, publisher = {Gauthier-Villars}, volume = {48}, number = {2}, year = {2012}, doi = {10.1214/11-AIHP463}, mrnumber = {2954264}, zbl = {1248.37014}, language = {en}, url = {https://www.numdam.org/articles/10.1214/11-AIHP463/} }
TY - JOUR AU - Brossard, Jean AU - Leuridan, Christophe TI - Densité des orbites des trajectoires browniennes sous l'action de la transformation de Lévy JO - Annales de l'I.H.P. Probabilités et statistiques PY - 2012 SP - 477 EP - 517 VL - 48 IS - 2 PB - Gauthier-Villars UR - https://www.numdam.org/articles/10.1214/11-AIHP463/ DO - 10.1214/11-AIHP463 LA - en ID - AIHPB_2012__48_2_477_0 ER -
%0 Journal Article %A Brossard, Jean %A Leuridan, Christophe %T Densité des orbites des trajectoires browniennes sous l'action de la transformation de Lévy %J Annales de l'I.H.P. Probabilités et statistiques %D 2012 %P 477-517 %V 48 %N 2 %I Gauthier-Villars %U https://www.numdam.org/articles/10.1214/11-AIHP463/ %R 10.1214/11-AIHP463 %G en %F AIHPB_2012__48_2_477_0
Brossard, Jean; Leuridan, Christophe. Densité des orbites des trajectoires browniennes sous l'action de la transformation de Lévy. Annales de l'I.H.P. Probabilités et statistiques, Tome 48 (2012) no. 2, pp. 477-517. doi : 10.1214/11-AIHP463. https://www.numdam.org/articles/10.1214/11-AIHP463/
[1] Densité des zéros des transformés de Lévy itérés d'un mouvement brownien. C. R. Math. Acad. Sci. Paris 336 (2003) 499-504. | MR | Zbl
.[2] Density of paths of iterated Levy transforms of Brownian motion. Preprint, 2005. Available at arXiv:math/0511154v2. | Numdam | MR | Zbl
.[3] Density of paths of iterated Levy transforms of Brownian motion. Preprint, 2007. Available at arXiv:math/0511154v3. | Numdam | MR | Zbl
.[4] Density of paths of iterated Levy transforms of Brownian motion. Preprint, 2009. Available at arXiv:math/0511154v4. | Numdam | MR | Zbl
.[5] Density of paths of iterated Levy transforms of Brownian motion. ESAIM Probab. Stat. (2012). To appear. DOI:10.1051/ps/2010020, published on line (03 février 2011). | Numdam | MR | Zbl
.[6] Ergodic Theory. Cambridge Univ. Press, Cambridge, 1989. Corrected reprint of the 1983 original. | MR | Zbl
.[7] Continuous Martingales and Brownian Motion. Springer, Berlin, 1991. | MR | Zbl
and .Cité par Sources :